# SDR QXEA0202266

- Difficulty date: December 23, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 1,401 hours, 1,041 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: D98C07606
- Part serial: 001
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 223 hours, 158 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAT-ON FLIGHT NUMBER 2478.  LEFT FUEL LOW PRESSURE CAUTION.  REMOVED AND REPLACED NR 1 ENGINE INLET PRESSURE SENSOR.  RAN ENGINES, NO LEAKS NOTED.  NO CAUTION MESSAGES APPEARED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
